Header

UZH-Logo

Maintenance Infos

Asymptotics of spectral quantities of Zakharov–Shabat operators


Kappeler, Thomas; Schaad, B; Topalov, P (2018). Asymptotics of spectral quantities of Zakharov–Shabat operators. Journal of Differential Equations, 265(11):5604-5653.

Abstract

In this paper we provide asymptotic expansions of various spectral quantities of Zakharov–Shabat operators on the circle with new error estimates. These estimates hold uniformly on bounded subsets of potentials in Sobolev spaces.

Abstract

In this paper we provide asymptotic expansions of various spectral quantities of Zakharov–Shabat operators on the circle with new error estimates. These estimates hold uniformly on bounded subsets of potentials in Sobolev spaces.

Statistics

Citations

Altmetrics

Downloads

0 downloads since deposited on 23 Jan 2019
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Analysis
Language:English
Date:1 December 2018
Deposited On:23 Jan 2019 12:50
Last Modified:23 Feb 2020 08:25
Publisher:Elsevier
ISSN:0022-0396
OA Status:Closed
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1016/j.jde.2018.07.005

Download

Closed Access: Download allowed only for UZH members

Content: Accepted Version
Language: English
Filetype: PDF - Registered users only until 10 July 2020
Size: 361kB
View at publisher
Embargo till: 2020-07-10